Nisa writes: Hi Hannah. My last period began on the 11th december I had sex on the 18th of december and the condom broke and my partner ejaculated in me. Within 2 hours I took the morning after pill but because it was my first time taking the pill I did not insert it properly and pieces released it self I than went back to the pharmacy and they told me to take another dose 4 hours later which I did.( Both pills within 6 hrs after sex).
On the 25th I started bleeding heavy for 4 days (just like my period). It is now the 31 of jan and I still have not got my period. To date I have taken several HPT’s which were all negative. I had sore nipples for few days a week back and some days I have frequent urination. In the evenings I feel nauseas but the feeling quickly subsides.
What are my chances of been pregnant? When should I test again? Please advise me on all the above mentioned issues and questions thanks
Re: Pregnancy Type Symptoms after Taking Plan B One Step Twice
Gosh u just described me plan B *2 only I took two doses within 6 hours after the condom broke. But I have the exact same symptoms and I am patiently awaiting my period, although I can’t help but fear that I may be pregnant. The tiredness and breast growth is the worst.
– – – – – –
Thanks for your persistence :) Before I can really tackle any part of your question, I need to clarify something. You said you did not “insert” the pill properly. Could you please tell me what kind of pill it was (preferably brand name or main ingredient)?